# SDR M3HA97056

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 231 - ON TAKEOFF ROLL, THE CREW NOTICED THAT THE NR 2 ENGINE TQ FLUCTUATION 10 TO 20 PERCENT.  THE CREW ABORTED THE T/O AND RETURNED TO THE MX LINE.  UPON INSPECTION OF THE NR 2 ENGINE, FOUND OIL IN CANNON PERFORMED GROUND RUN AND BROUGHT UP TO POWER 90 PERCENT TQ IAW JIC 72-00-00 10035-001 COULD NOT DUPLICATE PROBLEM OK FOR SERVICE.  (M)
